| Catalog Number |
80265 |
| Medical Device Problem Codes |
Break (1069); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.(expiration date: 05/2025).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a recanalization procedure, the guidewire was allegedly broken into segments and left in the vessel.It was further reported that the guidewire was allegedly difficult to be removed and a snare was used to remove the wire.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.The guidewire angled was only physically investigated.The tip of the guidewire was broken and decoiled.At the length of 100 cm from the tip of the guidewire the coating was off.Therefore the reported breakage of the guidewire can be confirmed.A clear root cause could not be identified but a broken guidewire represents a known inherent risk.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 05/2025), g3 h11: h6 (method, result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description